# SDR IPXA2015090193002

- Difficulty date: August 24, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5328052900200
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, FWD CARGO FLOOR PANEL 131RG HAS MISSING HONEYCOMB AROUND A FASTENER BOTTOM SIDE.   REPAIRED IAW EO A300-5320-42721-F.
